Communications in Mathematical Physics

Correlations between eigenvalues of a random matrix

Freeman J. Dyson

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 19, Number 3 (1970), 235-250.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103842703

Mathematical Reviews number (MathSciNet)
MR0278668

Zentralblatt MATH identifier
0221.62019

Subjects
Primary: 81.60
Secondary: 15.00

Citation

Dyson, Freeman J. Correlations between eigenvalues of a random matrix. Comm. Math. Phys. 19 (1970), no. 3, 235--250. http://projecteuclid.org/euclid.cmp/1103842703.


Export citation